[an error occurred while processing this directive]

Applied Mathematics and Mechanics (English Edition) ›› 1991, Vol. 12 ›› Issue (3): 281-290.

• 论文 • 上一篇    下一篇

A SINGULAR PERTURBATION PROBLEM FOR PERIODIC BOUNDARY PARTIAL DIFFERENTIAL EQUATION

林鹏程, 江本铦   

  1. Fuzhou University, Fuzhou
  • 收稿日期:1990-05-02 出版日期:1991-03-18 发布日期:1991-03-18
  • 基金资助:
    This work is supported by the National Fujian Province Nature Science Research Funds

A SINGULAR PERTURBATION PROBLEM FOR PERIODIC BOUNDARY PARTIAL DIFFERENTIAL EQUATION

Lin Peng-cheng, Jiang Ben-xian   

  1. Fuzhou University, Fuzhou
  • Received:1990-05-02 Online:1991-03-18 Published:1991-03-18
  • Supported by:
    This work is supported by the National Fujian Province Nature Science Research Funds

摘要: In this paper, we consider a singular perturbation elliptic-parabolic partial differential equation for periodic boundary value problem, and construct a difference scheme. Using the method of decomposing the singular term from its solution and combining an asymptotic expansion of the equation, we prove that the scheme constructed by this paper converges uniformly to the solution of its original problem with O(r+h2).

关键词: elliptic-parabolic partial differential equation, singular perturbation problem, periodic boundary, difference scheme, uniform convergence

Abstract: In this paper, we consider a singular perturbation elliptic-parabolic partial differential equation for periodic boundary value problem, and construct a difference scheme. Using the method of decomposing the singular term from its solution and combining an asymptotic expansion of the equation, we prove that the scheme constructed by this paper converges uniformly to the solution of its original problem with O(r+h2).

Key words: elliptic-parabolic partial differential equation, singular perturbation problem, periodic boundary, difference scheme, uniform convergence